| Model Number |
24355 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility reported two 3m¿ ranger¿ blood/fluid warming high flow sets were ineffective in transfusing blood products as they were compromised during infusion.The first set alleged that the spike port was twisted causing an occlusion.Upon correcting it, the spike separated from the tubing.Additionally, the spike separated from the tubing on a second set when attempting to remove it from the blood bag.The customer later reported the sets did not leak but would have due to the spikes disconnecting from the tubing.No injuries or medical interventions were required due to the alleged malfunction.
Additional Manufacturer Narrative
The devices have not been returned to solventum for analysis.Solventum is unable to verify root cause without samples.Based on the problem description and photos provided, a likely cause is the tubing disconnected from the spike.Possible causes include pulling on tubing instead of holding on to the spike, excessive twisting of the spike, excessive force on the tubing when removing spike from infusion bag, or insufficient bond of tubing to spike.Spike to tubing bond failure can also be caused by over pressurization of set above 300 mmhg.A review of the batch record showed this lot met all specifications for product release and no deviations were found that could have caused or contributed to the reported malfunction.Solventum will continue to monitor.